CPL - Chalmers Publication Library
| Utbildning | Forskning | Styrkeområden | Om Chalmers | In English In English Ej inloggad.

Hopf Structures on Ambiskew Polynomial Rings

Jonas T. Hartwig (Institutionen för matematiska vetenskaper, matematik)
Journal of Algebra (0021-8693). Vol. 212 (2008), 4, p. 863-883.
[Artikel, refereegranskad vetenskaplig]

We derive necessary and sufficient conditions for an ambiskew polynomial ring to have a Hopf algebra structure of a certain type. This construction generalizes many known Hopf algebras, for example U(sl_2), U_q(sl_2) and the enveloping algebra of the three-dimensional Heisenberg Lie algebra. In a torsion-free case we describe the finite-dimensional simple modules, in particular their dimensions, and prove a Clebsch–Gordan decomposition theorem for the tensor product of two simple modules. We construct a Casimir type operator and prove that any finite-dimensional weight module is semisimple.

Nyckelord: Hopf algebra, skew polynomial ring, weight module



Denna post skapades 2008-01-12.
CPL Pubid: 65863

 

Institutioner (Chalmers)

Institutionen för matematiska vetenskaper, matematik (2005-2016)

Ämnesområden

Algebra och geometri

Chalmers infrastruktur